Reversible posterior leukoencephalopathy syndrome following CHOP chemotherapy for diffuse large B-cell lymphoma

M. J.J. Edwards, R. Walker, S. Vinnicombe, C. Barlow, P. MacCallum, J. M. Foran

Research output: Contribution to journalArticle

53 Scopus citations

Abstract

A 63-year-old female with stage IE diffuse large B-cell lymphoma developed reversible posterior leukoencephalopathy syndrome (RPLS) following CHOP chemotherapy, with typical clinical and radiological findings. RPLS is a rare neurological syndrome characterised by visual disturbances, seizures, headaches and altered conscious level which has been associated with malignant hypertension, pre-eclampsia and some drugs, including ciclosporin. It has not been previously reported following CHOP chemotherapy. Alternative treatment should be considered for patients who develop this rare complication.

Original languageEnglish (US)
Pages (from-to)1327-1329
Number of pages3
JournalAnnals of Oncology
Volume12
Issue number9
DOIs
StatePublished - Nov 6 2001

    Fingerprint

Keywords

  • CHOP
  • Diffuse large B-cell lymphoma

ASJC Scopus subject areas

  • Hematology
  • Oncology

Cite this